# SDR FDEA200910083509

- Difficulty date: October 8, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 21,714 hours, 11,361 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5734008420500
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LWR SKIN CUTOUT FOR PANEL 675 FB: APPROX 1/8" (0.125") CRACK IN SKIN,    BEGINNING AT FWD ROW OTBD HOLE (POS G), HOLE COMMON TO DOOR SURROUND ITEM (2) AS SHOWN IN FIG 1, PROTRUDING AFT FROM HOLE APPROX 5 O-CLOCK (VIEWED LOOKING FWD AND DOWN).  CRACK DOES NOT EXTEND TO PANEL EDGE.  END MARKED ON TOP SIDE OF SKIN WITH BLACK DOT.  COMPLIED WITH EA E6-5710-127988.
